# SDR 0003609968

- Difficulty date: September 22, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N9338
- Make and model: Doug DC-9-31
- Aircraft serial: 47347
- Aircraft time: 82,545 hours, 89,446 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD CRACKED FROM DOOR OPENING TO FASTENER HOLE.  FIRST FASTENER ROW ABOVE DOOR 10 INCHES LEFT OF INTERCOSTAL.  REPAIRS ACCOMPLISHED PER EA 99-177766. L/P 1498846
